# SDR DALA2024102510407

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 HFEC INSPECTION FOUND 01 EA CRACK IN THE FRAME INNER CHORD SURFACE AND TRANSITION RADIUS AT 883.5 RBL89. CORRECTIVE ACTION: THE CRACK IN THE FRAME INNER CHORD SURFACE AND TRANSITION RADIUS AT STA883.5 RBL89 BELOW WL200 REPAIRED AS PER W/C 5311-01195- 09D (0624998)
